# SDR AALA201803289016

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 9,551 hours, 4,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN TO THE LEFT OF THE R1  DOOR IS LOOSE AND MISSING A SCREW.  INSTALLED A NEW EXIT SIGN ASSEMBLY AND TESTED IAW AMM 33-51-00.  OPS CHECKED NORMAL.  THE AIRCRAFT WAS GROUNDED.
